# SDR MALA975364

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3414 - DURING CLIMB-OUT, THE FIRST OFFICER'S ATTITUDE INDICATOR SHOWED PITCH UP IN EXCESS OF 30 DEGREES.  CREW TRIED TO RESET AHRS NR 2 CIRCUIT BREAKER WITH NO CHANGE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER.  OPS CHECK GOOD.  (X)
